Actimol

Effective & affordable
#KeepsYourPainAway

Life is full of pain. But don't let it controls you. Your life, your decision. Cut the pain with Actimol now!

#CutThePain

Product Information

Paracetamol is a centrally acting analgesic and antipyretic with minimal anti-inflammatory properties (1).

Direction for use

12 years and above: 1-2 tablets, every 4-6 hours as required. Maximum 8 tablets per day.

Ingredients

Paracetamol 500mg / 650mg

Actimol is a paracetamol-based analgesic which effective for temporary relief of aches, pains and discomfort

Actimol comes in both 500mg and 650mg, which are also gentle on the stomach.
Paracetamol relieves: Headache – Migraine – Backaches – Joint and muscle pain – Period Pain – Toothaches – Sore Throat

ACTIMOL 500MG/650MG

Suitable for individuals 12 years old and above seeking relief from fever, mild and moderate pain including headache, migraine, backache, musculoskeletal pain, myalgia and neuralgia, dysmenorrhea, pain of osteoarthritis, toothache, pain after dental procedures/tooth extraction, pain after vaccination and the discomfort from colds, influenza and sore throats.